# SDR AALA2020050769004

- Difficulty date: May 5, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 60,859 hours, 22,867 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON #2 ENGINE  AFT ENGINE MOUNT RIGHT HAND LINK ASSEMBLY UPPER POSITION SHEAR BOLT. REPLACED SHEAR BOLT PER AMM 71-22-11-400-043-A.
